# SDR IPXA1568544

- Difficulty date: July 28, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 12,022 hours, 8,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Bs 1455
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK AFT CARGO COMPARTMENT STA 1455 LBL 10 FLOOR SUPPORT HAS DAMAGE DENTED.  FABRICATED AND INSTALLED REPAIR IAW SRM 51-70-11-0G.
